Systems of nonalgebraic nonlinear ODEs
Ferro, Giuseppa Carra’
Mathematics and Computers in Simulation (MATCOM), 2001, vol. 57, issue 3, 197-209
Abstract:
A procedure is given for reducing nonlinear ordinary differential equations containing exponential and logarithms to systems of polynomial ordinary differential equations. Examples that Maple V release 4 cannot solve, but can solve after the transformations are given.
Keywords: Exponential functions; Logarithmic functions; Differential elimination (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037847540100338X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:57:y:2001:i:3:p:197-209
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().